Facebook Pixel
EmpowHER Guest

What is going on? Please help!!

By Anonymous February 16, 2015 - 6:14pm
Rate This

This was my first question
I had some heavy bleeding, bright red with clots that started about the fourth day of the inactive pills of my birth control. Now it's the 16th of February. A little breast tenderness and cramping, and I check my cervical music by inserting one finger into my vagina and scooping some vn out. It's thick, white, and creamy. My period is due in about a week. Could I be pregnant? Was what I had my period?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

It sounds like you got a heavy period due to adding the Plan B into your system.

Pregnancy is unlikely but we can't tell you for sure.  You can test in a week if you don't get your bleeding.  Your cervical mucus sounds normal.



February 17, 2015 - 6:41am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.